Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Losing weight, thirsty, frequent urination, cramping in back and chest. What is wrong?

Trying to talk my male friend, 55 years of age, to go to the doctor. Since January of this year he has lost alot of weight, months ago was very thirsty all the time but not so much now. Also was needing to go to the bathroom alot. He tells me now that he has been experiencing pain or cramping in his back and chest . It was severe several weeks ago but is getting better if he takes it easy. He is afraid of going to the doctor but I explained that probably a simple blood test and urine test would tell what was wrong. He has no medical and I was going to try to find free clinic in Sacramento area.
Asked On : Sat, 18 Aug 2012
Answers:  1 Views:  79
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
General & Family Physician 's  Response
These symptoms of loss of weight along with increased thirst and incresed urination clearly point towards diabetes mellitus.You are right this can be diagnosed by a simple blood and urine test.
He must definitely consult a doctor for proper check up and thorough investigations.
Answered: Sat, 18 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor